# SDR ASAA0610132

- Difficulty date: February 5, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- Aircraft time: 68,420 hours, 61,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Dented
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL DENT BETWEEN STR 27R 27L AT BSTA 960.  CUTOUT DAMAGED SKIN FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53 30 3 FIG 48.
